NE Scotland, Orkney & Shetland

Drugs warning after two fall ill in Aberdeen

Two men were hospitalised in the early hours of the morning in Aberdeen after suffering from adverse effects after taking red pills.

Police issued a warning about the pills after the men, aged 19 and 21, were admitted to Aberdeen Royal Infirmary with leg, abdomen and jaw pain.

The pair, who have since been discharged, were also understood to have felt paranoid and confused.

The tablets are described as bright red and possibly with a diamond logo.

Police Scotland and NHS Grampian have warned drug users not to take them.

Officers said the exact content of the pills was not known.

There have been several similar warnings in Scotland this summer after users died taking pills, sold as ecstasy, which contained toxic substances.

Related Internet links

The BBC is not responsible for the content of external Internet sites